# SDR IPXA2018072031898

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,194 hours, 12,360 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION, ON TAXI OUT CAPTAINS FMC FAILED. PERFORMED FMS ADJ & TEST PER MM 34-60-00-501. SYS OPS CK GOOD.
